# SDR WX0A2018071773351

- Difficulty date: July 9, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 42,564 hours, 28,034 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3490
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTER BY FA DURING FINAL APPROACH.  FOUND LOAD COMPRESSOR PLUG BROKEN.  R&R APU.
